Buryak, AY (2017) New Approaches to integrable hierarchies of topological type. Russian Mathematical Surveys, 72 (5). pp. 841-887. ISSN 0036-0279
Abstract
This survey is devoted to a large class of systems of partial differential equations which on the one hand appear in classical problems of mathematical physics and on the other hand provide an efficient tool for the description of enumerative invariants in algebraic geometry. Particular attention is paid to new approaches to these systems, in particular, to the approach proposed in a recent paper of the author.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 05 Feb 2018 15:46 |
Last Modified: | 05 Feb 2018 15:46 |
Status: | Published |
Publisher: | Turpion Ltd. |
Identification Number: | 10.1070/RM9777 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:126701 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online